Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 3, Pages 259-285
http://dx.doi.org/10.1155/AAA.2005.259

Geometric properties of Banach spaces and the existence of nearest and farthest points

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 3400, Romania

Received 19 November 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan Cobzaş, “Geometric properties of Banach spaces and the existence of nearest and farthest points,” Abstract and Applied Analysis, vol. 2005, no. 3, pp. 259-285, 2005. doi:10.1155/AAA.2005.259